# SDR UPS97824940

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corrosion
- Location: Bs 1190-1250
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, FUSELAGE STATION 1020 TO 1040 CARGO TRACK D HAS CORROSION.  REMOVED SEAT TRACK STA 1190 TO 1250, FABRICATED NEW SEAT TRACK IAW DC8 SRM 51-1-24, ALODINED AND PRIMED TRACK AND INSTALLED IAW DC8 SRM 51-3-0, DRILLED SPLICES AND INSTALLED IAW DC8 SRM 51-3-2 AND UPS EO DC 8 5320 5167 C.
